# SDR R61A201704030308

- Difficulty date: April 3, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 34,614 hours, 21,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066797001
- Condition: Corroded
- Location: Frame 86
- Part time: 34,614 hours, 21,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE FLOOR SUPPORT, FRAME 86 + 15,  RBL 29.   MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-41-01, & 51-40-03.
